# SDR UPS01234964

- Difficulty date: February 6, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN COCKPIT EMERGENCY EXIT LIGHT INOP W/OP CHECKED IN FLIGHT.  RELAMPED, OPS CHECKS GOOD.
